Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 251, NWS Springfield, MO

October 2, 2014Benton County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 4:03 PM CDT for Benton County, Morgan County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 4:03 PM CDT (21:03 UTC)
Expired
Oct 2, 2014, 4:41 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 4:16 PM CDTTSTM WND DMGCole Camp, MOTREE REPORTED DOWN IN COLE CAMP. NO ROADS BLOCKED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS53 KSGF 022103
SVRSGF
MOC015-141-022200-
/O.NEW.KSGF.SV.W.0251.141002T2103Z-141002T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 500 PM CDT

* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF LINCOLN TO LINCOLN TO 5 MILES SOUTH
  OF WARSAW...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BARNETT...BRANDON...COLE CAMP...CROCKERVILLE...EDMONSON...
  FLORENCE...HASTAIN...IONIA...LAKEVIEW HEIGHTS...LINCOLN...MORA...
  STOVER...SYRACUSE...VERSAILLES...WARSAW...WHITAKERVILLE AND ZORA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9284 3860 9283 3843 9262 3838 9263
      3824 9302 3827 9304 3827 9307 3822 9308
      3808 9346 3831 9338 3852 9348 3851 9330
      3854 9329 3854 9308 3868 9307 3870 9305
TIME...MOT...LOC 2103Z 243DEG 34KT 3849 9334 3835 9328
          3818 9334

HAIL...<.75IN
WIND...60MPH

$$

WISE
2 follow-up statements
260 
WWUS53 KSGF 022125
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT THU OCT 2 2014

MOC015-022134-
/O.CAN.KSGF.SV.W.0251.000000T0000Z-141002T2200Z/
BENTON MO-
425 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3843 9262 3838 9263
      3825 9300 3825 9302 3827 9304 3827 9308
      3844 9307 3868 9307 3870 9305
TIME...MOT...LOC 2124Z 243DEG 34KT 3861 9303 3840 9297
          3823 9303

$$

MOC141-022200-
/O.CON.KSGF.SV.W.0251.000000T0000Z-141002T2200Z/
MORGAN MO-
425 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORGAN COUNTY
UNTIL 500 PM CDT...

AT 421 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED IN FAR WESTERN 
MORGAN COUNTY...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STOVER AND VERSAILLES.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3843 9262 3838 9263
      3825 9300 3825 9302 3827 9304 3827 9308
      3844 9307 3868 9307 3870 9305
TIME...MOT...LOC 2124Z 243DEG 34KT 3861 9303 3840 9297
          3823 9303

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
228 
WWUS53 KSGF 022141
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT THU OCT 2 2014

MOC141-022151-
/O.CAN.KSGF.SV.W.0251.000000T0000Z-141002T2200Z/
MORGAN MO-
441 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3869 9284 3859 9283 3843 9262 3838 9263
      3825 9300 3825 9302 3827 9304 3827 9308
      3844 9307 3868 9307 3870 9305
TIME...MOT...LOC 2141Z 243DEG 34KT 3868 9285 3847 9279
          3830 9285

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:24 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 2, 2:24 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014

.SHORT TERM...(This Evening and tonight)

It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.

Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.

Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.

A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.

.LONG TERM...(Friday through Thursday)

It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.

Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.

Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014

The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.

Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
     066>071-077>081-088-089.

KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.

&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Griffin
Hazardous weather outlook, Oct 2, 3:15 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT THU OCT 2 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
315 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

STRONG TO SEVERE STORMS WILL CONTINUE ACROSS THE MISSOURI OZARKS
REGION THROUGH THE EVENING HOURS. LARGE HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WIND GUSTS WILL BE THE PRIMARY RISKS WITH
THE MORE INTENSE STORMS. THE RISK FOR A TORNADO OR TWO IS GREATER
IN SOUTH CENTRAL MISSOURI WHERE THE ATMOSPHERE IS MORE UNSTABLE.
STORMS WILL EXIT THE REGION FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TEMPERATURES IN THE MIDDLE 30S COULD LEAD TO SOME ISOLATED FROST
IN SHELTERED AREAS EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR
 LOCATIONS EAST OF INTERSTATE 49.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Oct 2, 3:13 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT THU OCT 2 2014

MOZ077-088-022100-
BARTON MO-JASPER MO-
313 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND SOUTHEASTERN BARTON
COUNTIES UNTIL 400 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NECK CITY TO ORONOGO TO WESTERN JOPLIN...MOVING NORTHEAST AT 40 MPH.
WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...DUQUESNE...GOLDEN CITY...IRON
GATES...JASPER...JOPLIN...ORONOGO...PURCELL...SARCOXIE AND WEBB CITY.

INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 32 WILL ALSO BE IMPACTED BY
THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3736 9459 3747 9408 3729 9408 3729 9405
      3723 9405 3705 9406 3706 9462 3715 9462
TIME...MOT...LOC 2013Z 246DEG 36KT 3730 9450 3719 9450
          3707 9454

WISE
Special weather statement, Oct 2, 3:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT THU OCT 2 2014

MOZ077-022045-
BARTON MO-
321 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 345 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF NASHVILLE...OR 11 MILES WEST OF
LAMAR...MOVING NORTHEAST AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...
MILFORD...NASHVILLE AND OAKTON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3765 9424 3764 9412 3764 9408 3749 9408
      3739 9446 3736 9450 3737 9451 3750 9458
TIME...MOT...LOC 2022Z 244DEG 45KT 3746 9443

WISE
Local storm report, Oct 2, 3:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     JOPLIN                  37.08N 94.51W
10/02/2014  M51 MPH          JASPER             MO   ASOS

            MEASURED BY JOPLIN ASOS.

&&

JCOLUCCI
Special weather statement, Oct 2, 3:41 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT THU OCT 2 2014

MOZ089-094-022115-
DADE MO-LAWRENCE MO-
341 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND LAWRENCE COUNTIES UNTIL
415 PM CDT...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
CEDARVILLE TO 7 MILES WEST OF MEINERT TO 10 MILES SOUTHWEST OF RED
OAK...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE EVERTON...GREENFIELD...LOCKWOOD...
MARIONVILLE...MILLER AND MOUNT VERNON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE
IMPACTED BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3695 9406 3729 9405 3729 9408 3758 9407
      3757 9362 3733 9362 3698 9361
TIME...MOT...LOC 2041Z 266DEG 36KT 3760 9410 3733 9409
          3716 9416

WISE
Local storm report, Oct 2, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     VANZANT                 36.97N 92.30W
10/02/2014                   DOUGLAS            MO   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ACROSS THE EASTERN PORTIONS
            OF DOUGLAS COUNTY. NO ROADS REPORTED BLOCKED.

&&

JCOLUCCI
Local storm report, Oct 2, 4:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     WEST PLAINS             36.73N 91.85W
10/02/2014  M48 MPH          HOWELL             MO   ASOS

            MEASURED AT WEST PLAINS ASOS.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:00 PM CDTTornado WarningSGFMorgan30 min
Oct 1, 7:23 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan37 min
Oct 2, 4:56 AM CDTSpecial Weather StatementSGFJasper34 min
Oct 2, 5:24 AM CDTAreal Flood AdvisorySGFBarton, Jasper4 hr
Oct 2, 5:46 AM CDTAreal Flood AdvisorySGFBenton, Morgan3 hr
Oct 2, 7:55 AM CDTFlash Flood WarningSGFMorgan4 hr
Oct 2, 9:02 AM CDTAreal Flood AdvisorySGFBenton3 hr
Oct 2, 11:46 AM CDTSpecial Weather StatementSGFWebster29 min
Oct 2, 12:18 PM CDTSpecial Weather StatementSGFWebster27 min
Oct 2, 12:39 PM CDTAreal Flood AdvisorySGFMiller, Morgan6 hr
Oct 2, 1:10 PM CDTSpecial Weather StatementSGFDouglas, Wright50 min
Oct 2, 1:30 PM CDTSpecial Weather StatementSGFTexas30 min
Oct 2, 1:37 PM CDTSpecial Weather StatementSGFTaney53 min
Oct 2, 1:43 PM CDTSevere Thunderstorm WarningSGFTaney47 min
Oct 2, 2:00 PM CDTSpecial Weather StatementSGFDent, Phelps30 min
Oct 2, 2:05 PM CDTSpecial Weather StatementSGFBarry55 min
Oct 2, 2:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningSGFOzark, Taney47 min
Oct 2, 2:33 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton, Vernon5 hr
Oct 2, 2:59 PM CDTSpecial Weather StatementSGFDent31 min
Oct 2, 3:13 PM CDTSpecial Weather StatementSGFJasper47 min
Oct 2, 3:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas41 min
Oct 2, 3:21 PM CDTSpecial Weather StatementSGFBarton24 min
Oct 2, 3:24 PM CDTSevere Thunderstorm WarningSGFMcDonald37 min
Oct 2, 3:41 PM CDTSpecial Weather StatementSGFDade, Lawrence34 min
Oct 2, 3:45 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Oct 2, 3:53 PM CDTSevere Thunderstorm WarningSGFHowell, Texas37 min
Oct 2, 3:55 PM CDTSevere Thunderstorm WarningSGFCedar, Dade21 min
Oct 2, 4:08 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Oct 2, 4:11 PM CDTSevere Thunderstorm WarningSGFGreene, Polk49 min
Oct 2, 4:14 PM CDTSevere Thunderstorm WarningSGFShannon61 min
Oct 2, 4:19 PM CDTSevere Thunderstorm WarningSGFGreene41 min
Oct 2, 4:28 PM CDTAreal Flood AdvisorySGFBarry, Christian, Dade, Greene, Jasper, Lawrence and 4 more6 hr
Oct 2, 4:55 PM CDTAreal Flood AdvisorySGFDent, Douglas, Howell, Maries, Ozark, Phelps and 4 more14 hr
Oct 2, 5:02 PM CDTSevere Thunderstorm WarningSGFDouglas43 min
Oct 2, 5:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright37 min
Oct 2, 6:39 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.